Ask a doctor

Should I Have More Hyaluronidase?

I had Juvederm injected in my tear troughs last August and my right eye reacted very badly. I had severe bruising and swelling for 6 weeks and when the area finally calmed down, was left with the tyndell effect and bags from the product.

I have had six lots of hyaluronidase since then (last lot in January), but still have swelling and discolouration. I suffer very badly from hayfever and am finding that my sinus pain is worse in the area which still has product. Shall I have more hyaluronidase?

Doctor Answers (2)

Hyaluronidase to dissolve Juvederm in the eyelids

+1

Your situation is highly unusual and may be multifactorial.  Bruising of the face virtually always is resolved by two and a half weeks, maybe three  in rare cases.  Distended veins,  or veins that become more obvious from loss of overlying tissue, can create an appearance of a bruise.  So can the Tyndall effect create a bruise-like appearance.  It is possible that you no longer have any hyaluronic acid after all of the hyaluroindase has been injected and you're left with dark circles. Sometimes this condition is difficult to treat and requires an in-person consultation and examination to carefully evaluate the condition.

Web reference: http://www.thenyac.com/restylane/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Juvederm and Hyaluronidase

+1

It seems unlikely that even more hyaluronidase treatments will help you. If you had bleeding enough to cause six weeks of bruising and swelling, it may be that you have  firmness and discoloration that represents tissue reaction rather than residual product..

Mississauga Plastic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...